# SDR 95FDEA00305

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Disbonded
- Location: Bs 380 Str 4l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP BS 380 DISBONDED BETWEEN STR 4-10L.  NO MATERIAL LOSS NOTED.  TEAR STRAP BS 380 STR 4-10L.  REPAIRED PER FEDEX SRM 53-30-4.
